# SDR DXTA2023050185120

- Difficulty date: May 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0339
- Aircraft time: 74 hours, 41 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR NEEDS TO BE PULLED TIGHTER TO CLOSE.  FEELS LIKE ITS BINDING//CORRECTIVE ACTION//FOUND CURTAIN COULD HAVE BEEN INTERFERING WITH THE DOOR. STOWED CURTAIN PERFORMED VARIOUS OPS CHECK FROM INSIDE AND OUT. PERFORMED DOOR LUBE AS IS OUTLINE ON 680A MM 12-20-40 CABIN DOOR PIN LUBRICATION OPS CHECK DOOR NO DEFECTS NOTED.
